Overmedication and the combined use of various antidepressants while increasingly seen in daily clinical practice. The drug-induced Parkinsonism, often presented as tremor, rigidity, bradykinesia and impaired postural reflexes. The syndrome is caused by multiple drug drugs can be classified into high risk, intermediate and low. This case is a 75-year-old woman diagnosed with recurrent depressive disorder, which after several adjustments in medication for depressive symptoms with poor response to treatment. It is referred by her family doctor to the neurologist at the onset of tremors in limbs, dyskinesia orolinguales, rigidity and bradykinesia. After studies to rule out organic neurology disease, is derived psychiatry for changing inducing drugs parkinsonism. The last scheduled treatment was: Mirtazapine 15 mg/day, quetiapine 25 mg/day, Clonazepam 2 mg/day, paroxetine 40 mg/day, Sulpiride 50–150 mg daily. After confirming parkinsonism signs, psychiatry proceeds to changing pharmacology, with slow decline until suspension of antipsychotics, paroxetine by venlafexina change, and also change of antihypertensive (captopril). After review at 2 months it is seen signs of improvement parkinsonism, appreciating the mental patient improvement with decreased physical discomfort and keeping the improvement in the last review (4 month) with venlafaxine 150 mg/day, Lorazepam 1 mg casual. The prevalence of drug-induced Parkinson's can go from 15 to 32% of the population. Risk factors identified are: advanced age, family predisposition, doses and drug power inductor, female gender and the presence of brain atrophy. The main objective should be to prevent the onset of Parkinson drug, to monitor patients that may be at higher risk of developing it.
Disclosure of interest
The authors have not supplied their declaration of competing interest.